# SDR CALA2025110310846

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 83,848 hours, 18,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCHES PROCEDURE - 2R DOOR M33097 EMERGENCY POWER SUPPLY INOP REPLACED EMERGENCY BATTERY PACK, REF AMM 33-51-06-960-802. OPS CHECK GOOD.
